Alert archive / Mississippi / Wind Advisories in 2022

Wind Advisory 5, NWS Jackson, MS

March 29, 202247 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Mar 29, 2022, 3:44 AM CDT for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Mar 30, 2022, 9:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 3:44 AM CDT (08:44 UTC)
In effect from
Mar 30, 2022, 9:00 AM CDT
Expired
Mar 30, 2022, 3:44 AM CDT
In force
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WWUS74 KJAN 290844
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
344 AM CDT Tue Mar 29 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
291645-
/O.NEW.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
344 AM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY...

* WHAT...Sustained winds of 25-35 mph or greater with gusts of 50
  mph or greater is expected outside of thunderstorms. 

* WHERE...Portions of northeast Louisiana, central and south
  Mississippi and southeast Arkansas.

* WHEN...From 9AM to 7PM CDT Wednesday. 

* IMPACTS...Downed trees and powerlines are likely and driving 
  conditions will be hazardous. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving.
Wind gusts of 50 mph can bring down large limbs and rotted trees 
causing serious injury and property damage. Exercise caution when 
outdoors during these conditions. Secure outdoor objects. 

&&

$$
3 follow-up statements
006 
WWUS74 KJAN 291650
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1150 AM CDT Tue Mar 29 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
300100-
/O.CON.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
1150 AM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Sustained winds of 25-35 mph or greater with gusts up to
  55 mph is expected outside of thunderstorms.

* WHERE...Portions of northeast Louisiana, central and south 
  Mississippi and southeast Arkansas.

* WHEN...From 9AM to 7PM CDT Wednesday.

* IMPACTS...Downed trees and powerlines are likely and driving 
  conditions will be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving.
Wind gusts of 55 mph can bring down large limbs and rotted trees 
causing serious injury and property damage. Exercise caution when 
outdoors during these conditions. Secure outdoor objects. 

&&

$$
961 
WWUS74 KJAN 300207 
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
907 PM CDT Tue Mar 29 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
301100-
/O.CON.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
907 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Sustained winds of 25-35 mph or greater with gusts up to
  55 mph are expected before the arrival of thunderstorms.

* WHERE...Northeast Louisiana, southeast Arkansas, and central and
  southern portions of Mississippi.

* WHEN...From 9AM to 7PM CDT Wednesday.

* IMPACTS...Downed trees and powerlines are likely, and driving
  conditions will be hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution when driving. Wind gusts of
55 mph can bring down large limbs and rotted trees causing
serious injury and property damage. Exercise caution when
outdoors during these conditions. Secure outdoor objects.

&&

$$

NF
788 
WWUS74 KJAN 300844
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
344 AM CDT Wed Mar 30 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
301645-
/O.UPG.KJAN.WI.Y.0005.220330T1400Z-220331T0000Z/
/O.NEW.KJAN.HW.W.0001.220330T1300Z-220331T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, 
Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, 
Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, 
Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, 
Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon,
Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Port Gibson, Crystal Springs, Hazlehurst, Wesson, 
Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, 
Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, Collins, Mount Olive, Laurel, Columbia, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
344 AM CDT Wed Mar 30 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...South winds sustained 25 to 35 mph with widespread gusts
  to 55 mph expected. Isolated gusts up to 60mph. These winds will
  occur before the arrival of thunderstorms. 

* WHERE...Portions of northeast Louisiana, central and south
  Mississippi and southeast Arkansas

* WHEN...From 8 AM this morning to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Winds of this magnitude can bring down trees
and power lines causing serious injury and property damage. If 
possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.
Winds this strong will make driving difficult, especially for high
profile vehicles. Secure outdoor objects. 

&&

$$

JC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Mar 29, 12:36 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 29, 12:36 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1236 AM CDT Tue Mar 29 2022

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
VFR conditions are prevailing this morning and will continue
through the day. There looks to be a brief period before dawn and
through about 13/14Z where some low stratus may move in and bring
MVFR ceilings to several sites, as was similar to yesterday
morning. These won't linger and all sites should return to VFR by
late morning. Winds will be out of the south today, sustained
around 15kts and gusts to 20kts. /28/

&&

.DISCUSSION...
No major changes are planned for this evening's forecast. Low
clouds will increase overnight, though guidance has hinted at some
potential for patchy fog in the southeast around daybreak where
the wind might be light enough in some sheltered areas. This was
added to the forecast for a limited area. Otherwise, the forecast
is on track. /DL/

Prior discussion below:

Returning Gulf moisture is apparent across the region this
afternoon, despite the eroded cumulus field which had spread north
earlier today. Dew point values greater than 50 degrees have spread
as far north and east as a line from Greenwood to Meridian and areas
southwest from there. To the north and east, low-level flow is still
out of the east, and dew points sit in the upper 30s early this
afternoon. Low clouds should return overnight as the boundary layer
collapses again. A mid-level shortwave ridge will continue to slide
over the region tonight through tomorrow, with winds becoming
southerly across the region as surface high pressure pushes east.
The combination of these factors should help temperatures reach the
lower to mid 80s across the area tomorrow afternoon. /NF/

Focus will be on the storm system for Wed and the
hazards associated with the potent system. Big longwave trough and
shortwave phasing will carve out an impressive composite trough
across the central CONUS for Wed-Thu. In response to this, a deep
surface low pressure area will evolve and lift through the Midwest.
Down more towards our region, a complex pressure pattern will unfold
with a pre-frontal tough feature driving the convergence to support
the linear MCS. Just in the wake of that will be a dry line feature
that may also spark a few showers and following that will be the
actual cold front. From all that, the stuff that we need to focus on
is the pre-frontal trough and the impressive pressure gradient that
develops just ahead of that. Again, all this is on Wednesday. So, for
more specifics on the hazards at hand:

First, the impressive pressure gradient will feature sub 1000mb (998-
993mb lowest values) pressures along the trough. Viewing various
guidance MSLP fields, the gradient looks to have a range of 8-12mb.
That's quite the gradient! Additionally, and likely most important
in this situation will be the mixing and the potential for momentum
transfer of high winds once we warm, resulting is peak wind gusts in
the 50-60 mph range. That's not a typo and this is ahead of the
convective line. Per analysis, once locations reach 75-77 degrees
(most areas are forecast to be 80-83) we will be tapping into winds
at the 2500-3000 ft level. We should see gusts really get going and
get areas at 45 mph or more. As we continue to warm, it will only
get worse as we then will support peak winds in that 50-60 mph
range. This may actually get maximized for areas that are the
warmest which is most likely across the E half. The worst winds will
likely be between noon and 5pm. From this, we will increase the
HWO/graphics to the next threat level "Significant". These sort of
winds will cause impacts before the line of storms arrive.

Severe threat: Not much has changed on this thinking. Forcing
supports a linear MCS and this is now depicted by the 60hr CAMs.
Instability is sufficient, but not overly much as the mixing we noted
above will allow for lowering of dewpts ahead of the line. Cape
looks to range between 600-1200 j/kg with generally poor lapse
rates. A strongly forced squall line is anticipated with lots of wind
energy to tap into. Bowing segments are possible and it would be
with these that could set the stage for proper low level shear
vector orientation for some tornado potential. There's limiting
factors for tornado in that LCLs will be high and T/Td spread will
be in the 17-22 degree range. These limitations impact supercells
more, but still will have some impact on tornado potential in this
setup. As a result, damaging winds (with a significant wind gust
potential - 75mph +) is our primary concern. Secondary threat is for
some tornadoes with the bowing segments. As for timing, guidance is
in really strong agreement and what we're advertising  is really
solid. Noon to 8pm with a fast moving squall line. Main line will
progress eastward while strongest line segments will race NE.

The remainder of the forecast will be for mostly quiet weather.
Conditions will be on the cool side for later March and early Apr
but we will see modification by later weekend into early next week.
Speaking of the weekend, we have some rain chances going for late
Friday night into the first half of Saturday. Most operational
guidance has backed off on rain chances, but we still have some
ensemble support. Per office collaboration, PoPs were lowered for
central and N sections and remain "Likely" for the far south. Based
off model trends, I do expect these to continue to lower and I would
not be surprised for them to get removed all together over the next
couple forecast cycles. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       59  85  66  83 /   0   0   0  96
Meridian      57  85  65  84 /   0   0   0  57
Vicksburg     61  85  67  81 /   0   0   0 100
Hattiesburg   57  85  66  83 /   0   0   1  67
Natchez       62  84  67  79 /   0   0   0 100
Greenville    59  82  66  79 /   0   0   0 100
Greenwood     59  83  67  81 /   0   0   0 100

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Mar 28, 3:19 PM CDT, 12 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
319 PM CDT Mon Mar 28 2022

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
319 PM CDT Mon Mar 28 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Severe thunderstorms are likely to affect the forecast area
Wednesday afternoon into Wednesday evening. The primary hazards
will be damaging wind gusts and possible tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained winds of at least 25 to 35 mph with wind gusts of
greater than 50 mph are expected across the forecast area on
Wednesday before thunderstorms arrive.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

NF

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:03 AM CDTRiver Flood WarningJANNeshoba48 hr

Nearby

Wind Advisories in Mississippi, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.